一类Holling功能性反应模型极限环的唯一性

陈柳娟;孙建华

数学学报 ›› 2002, Vol. 45 ›› Issue (2) : 383-388.

PDF(344 KB)
PDF(344 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (2) : 383-388. DOI: 10.12386/A2002sxxb0049
论文

一类Holling功能性反应模型极限环的唯一性

    陈柳娟;孙建华
作者信息 +

The Uniqueness of a Limit Cycle for a Class of Holling Models with Functional Responses

    Liu Juan CHEN,Jian Hua SUN
Author information +
文章历史 +

摘要

考虑捕食者无密度制约,食饵具有非线性密度制约的第三类Holling功能性反应捕食者-食饵系统.对该系统给出了完整的定性分析,证明了该系统至多有一个极限环,存在极限环的充要条件是正平衡点不稳定.

Abstract

Consider a class of Holing Ⅲ models with functional responses and prove that it has at most one limit cycle. The system exists a limit cycle if and only if the singular point in the first quadrant is unstable.

关键词

极限环 / 非线性密度制约 / 功能性反应模型 / 唯一性

引用本文

导出引用
陈柳娟;孙建华. 一类Holling功能性反应模型极限环的唯一性. 数学学报, 2002, 45(2): 383-388 https://doi.org/10.12386/A2002sxxb0049
Liu Juan CHEN,Jian Hua SUN. The Uniqueness of a Limit Cycle for a Class of Holling Models with Functional Responses. Acta Mathematica Sinica, Chinese Series, 2002, 45(2): 383-388 https://doi.org/10.12386/A2002sxxb0049
PDF(344 KB)

Accesses

Citation

Detail

段落导航
相关文章

/